# SDR HNAA2016111100347

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 52,266 hours, 62,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN CABIN AT ROWS 1 AND 2.  COULD NOT DUPLICATE. GROUND RAN AIRCRAFT. TURNED ON ALL LIGHTS, RAN BLEED AIR, NO ODOR NOTED. OK FOR SERVICE.
